# SDR ASOA2015040312538

- Difficulty date: March 31, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N857AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7411
- Aircraft time: 32,960 hours, 29,978 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rivet
- Condition: Misinstalled
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

UPON INSPECTION OF INSTALLED RIVETS ON PRESSURE BULKHEAD REPAIR AT LBL18.  FOUND MULTIPLE BUCKTAILS OUT OF LIMITS IAW SRM 51-42-06, FIG 8 AND 9. REPAIR IS BEING CONDUCTED IAW REO 601R-53-61-1285.  REPLACED, DISCREPEANT RIVETS IAW SRM 51-42-06, AND REO 601R-53-61-1285, REV D.  THIS IS CONSIDERED A MAJOR REPAIR IAW GMM 5-3, RII COMPLIED WITH IAW GMM 3-3.
